# SDR FDEA201107232913

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 681L276G02
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD THRUST REVERSER UPPER SIDE T/E AREA FOUND SKIN CHAFED.  ACCOMPLISHED THE EA 6-7830-149011.  REPAIR EVALUATED IAW GMM 6-2-100 AND CLASSIFIED AS MINOR.
